# SDR RAIA00211331

- Difficulty date: November 23, 2002
- Submitted: December 7, 2002
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 31,213 hours, 31,324 cycles
- Engine: Pwa PW120
- Engine time: 12,442 hours, 13,959 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34687
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5465-BMI- LEFT ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED BOTH IGNITERS.
